# SDR UIEA2020070601481

- Difficulty date: July 3, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,951 hours, 16,161 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED DURING PUSH BACK.  PERFORMED APU TEST IAW AMM 49-11-00.  NO FAULTS FOUND AT THIS TIME.
